# SDR P5CA9800983

- Difficulty date: April 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD MID FLAP L/E DELAMINATED BETWEEN 3 AND 4 FLAP TRACKS.  FIBERGLASS REPAIR PER SRM 51-40-15.
